# SDR DL764091460

- Difficulty date: September 9, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 30,126 hours, 7,059 cycles
- Engine: Ge CF680C2B8F
- Engine time: 27,664 hours, 7,081 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RT GEN WOULD NOT COME ON LINE.   CHECKED BPCU FOR FAULTS AND FOUND RT IDG LOW OIL SENSE.  CHECK IDG AND UNABLE TO LOCATE LEAK.  ETOPS CATEGORY 'E':  PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
